# SDR C2XA02CL162

- Difficulty date: August 4, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CBC16707
- Condition: Burned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLP -  FLIGHT 4153, THE CREW REPORTED A STRONG SMELL OF BURNING RUBBER FROM THE NR 2 COFFEE JUG.  THE AIRCRAFT WAS RELEASED IAW 25-60-02/3D.  MAINTENANCE REPLACED THE COFFEE POT RECEPTACLE IN THE GALLEY.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
